Toggle Main Menu Toggle Search

ePrints

Treatment of severe childhood constipation with restorative proctocolectomy

Lookup NU author(s): Bruce Jaffray

Downloads


Publication metadata

Author(s): Asipu D, Jaffray B

Publication type: Article

Journal: Archives of Disease in Childhood

Year: 2010

Volume: 95

Issue: 11

Pages: 867-870

Print publication date: 06/04/2010

ISSN (print): 0003-9888

ISSN (electronic): 1468-2044

Publisher: BMJ Publishing Group

URL: http://dx.doi.org/10.1136/adc.2009.172973

DOI: 10.1136/adc.2009.172973


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share